# SDR UIEA2018042000749

- Difficulty date: April 19, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 36,667 hours, 7,063 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Module
- Part number: 822126101
- Part serial: 16171
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM STATUS MESSAGE WITH NO LAND 3 MESSAGE.   REPLACED THE STAB TRIM POSITION TRANSMITTER, CONTROL MODULE, AND STAB TRIM / RUDDER MODULE.
